# SDR 2024FA0000695

- Difficulty date: September 5, 2024
- Submitted: September 6, 2024
- Operation: General aviation
- Aircraft: N784AV
- Make and model: Boeing 787-8
- Aircraft serial: 37506
- Aircraft time: 30,395 hours, 4,157 cycles
- Engine: Rroyce TRENT1000D2
- Engine time: 23,482 hours, 3,545 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Tube
- Part number: KH30318
- Condition: Broken
- Location: Rt Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

DURING FLIGHT OIL QTY R INDICATION SHOWS 0 , THEN BEFORE APPROACH ENG OIL PRESS R APPEARS ON EICAS . CHECK LIST WAS PERFORMED   FOUND LOW PRESSSURE COMPRESSOR CASE TUBE BROKEN. LP COM CASE TUBE REPLACED IAW AMM TASK 72-35-40-450-802 REV 01 JUN 2014 LP COM CASE TUBE P/N KH3031.  POWERPLANT INSPECCION AFTER IN FLIGHT STOP PROCEDURE ITEM 1B ODS FOR DEBRIS INSPECTED AND NOTHING ABNORMAL FOUND RH ENG
